A simple similarity-transformation-iterative scheme applied to Korteweg-de Vries equation


Ozis T. , OZER S.

APPLIED MATHEMATICS AND COMPUTATION, vol.173, no.1, pp.19-32, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 173 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.02.059
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.19-32

Abstract

In this paper, we apply a simple iterative scheme and give an algorithm to solve the reduced Korteweg-de Vries equation by a scaled similarity-transformation. The obtained numerical solutions are valid for the whole solution domain. Results obtained by the method have been compared with the solution of Marchant and Smyth [T.R. Marchant, N.F. Smyth, Initial-boundary value problems for the KdV equations, IMA J. Appl. Math. 47 (1991) 247-264] and are found to be in good agreement with each other. (c) 2005 Elsevier Inc. All rights reserved.